# SDR AU981555

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 1379287L405
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE P3 BLEED AIR PIPE BROKEN AT ENGINE ATTACHMENT.
